MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI XI; VISION SIDE SYSTEM, RECONDITIONED

INTUITIVE SURGICAL, INC DA VINCI XI; VISION SIDE SYSTEM, RECONDITIONED
Model Number 380721-10
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.Fse replaced the circuit breaker, power cord and isi core controller (icc).The system was tested and verified as ready for use.The complaint was confirmed based on the field evaluation.The circuit breaker and power cord involved with this complaint are field scrap items and will not be returning to isi for further investigation.Isi did receive the icc involved with this complaint to perform failure analysis; however, the evaluation is not yet complete.
 
Event or Problem Description
It was reported that prior to the start of a da vinci-assisted total colectomy surgical procedure, it was reported that the vision tower shut off while the system was being set up for a procedure.The onsite staff responded by cycling the breaker, which allowed the system to power up normally without errors.A review of error logs revealed error 23 related to various modules, and it was noted that similar issues had occurred previously, sometimes accompanied by an error 1100.No error 1100 error was present during the recent troubleshooting, but the power cord was found to be damaged.Later, it was noted that a hard power cycle and replacement of the power cable appeared to resolve the issue, yet the tower shut off again during docking.The procedure was completing as planned with no reported injury.
 
Event or Problem Description
Refer to h11 for follow-up information.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the da vinci product to perform failure analysis.The core was analyzed and found the reported problem was not confirmed and not replicated.There were no errors found in the system logs indicating the error happened in the field.Upon visual inspection, there was wear and tear on the digital video interface (dvi) port for the personality module vision acquisition (pmva).The unit was installed on a golden system, where core successfully programed was present in the system.The core was functioning as expected.

Brand Name
DA VINCI XI
Common Device Name
VISION SIDE SYSTEM, RECONDITIONED
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24983446
Report Number2955842-2026-22481
Device Sequence Number18768189
Product Code NAY
UDI-Device Identifier00886874115343
UDI-Public(01)00886874115343
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380721-10
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer04/25/2026
Initial Report FDA Received Date04/24/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown